# SDR SWIA20240722

- Difficulty date: July 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 50,011 hours, 33,125 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Worn
- Location: Engine Mount
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BACKUP THRUST LINK MOUNT BOLT IS WORN BEYOND SERVICABLE LIMITS  (FILED - CLOSED)REMOVED AND REPLACED RIGHT ENGINE BACKUP THRUST LINK MOUNT BOLT IN REFERENCE TO GE CF34-8C ESM 71-20-00- ASSEMBLYTORQUE WRENCH SN 5060772342 DUE 12/2024
